# SDR HEEA059944

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: SC50711
- Condition: Corroded
- Location: Hydraulic System
- Part time: 2,937 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CORRODED.  (CORROSION ON SERVO BODY)
